# SDR ASOA20141114341

- Difficulty date: November 15, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 32,664 hours, 25,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 65-68 LT LOWER SILL CORRODED, LOCAL LEVEL 2.  MAINTENANCE R & R FRAME 65-68 LT LOWER SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
